# SDR IPXA2019103148520

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 16,067 hours, 9,759 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** DIVERSION ** GEAR WOULD NOT RETRACT AFTER TAKEOFF. COMPLIED WITH QRH. UNABLE TO RETRACT WITH THE OTHER SYSTEM. HANDLE WOULD NOT MOVE PAST THE NEUTRAL POSITION.PREPARED AIRCRAFT FOR JACKS AND GEAR SWING REF 07-11-00. FOUND FAULTY LANDING GEAR CONTROL SWITCH UNIT. REMOVED AND REPLACED LANDING GEAR CONTROL SWITCH UNIT REF 32-31-11. PERFORMED GEAR SWINGS AND OPS CHECKS. OPS CHECKS GOOD. OK FOR SERVICE. IPC: 32-31-08-01B ITEM 50.
